# SDR VNAA2025F00005

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R @ FS. 333 + 6 FOUND TO HAVE PITTING/CORROSION ON ATTACH FLANGE. CORRECTIVE ACTION: REMOVED CORRODED STRINGER AND INSTALLED A NEW STGR26R BETWEEN FS 333 AND FS 364 (PN- SH670-31372-4S) IAW CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-21-06-001-001-A0
